# SDR ABXA201008200109

- Difficulty date: August 13, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 51,356 hours, 38,286 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Fitting
- Part number: 114T130527
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SUPPORT CLIP ABOVE AND AFT OF SLAT PDU BEHIND NR 6 SLAT.  REMOVED AND REPLACED SUPPORT CLIP IAW SRM 51-40-01.
